# SDR SWAA2022022291039

- Difficulty date: August 30, 2018
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 42,743 hours, 22,133 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Condition: Delaminated
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND A 4' BY 6' SECTION OF #3 TRAILING EDGE FLAP FAIRING AFT CONE DELAMINATED. / R&R'D #3 TRAILING EDGE FLAP FAIRING AFT CONE REF AMM 27-51-18.
